Top 20 Best Selling Non-Aspirin Pain Relievers (2018)




Contains AcetaminophenAspirin FreeIbuprofen FreeAges 6-11Medicine per Tablet 160mg ... more info

Equate Acetaminophen for children gives respite from sneezing, itchy watery eyes, runny nose, itchy throat, and other upper respiratory allergies. ... more info


Fever reducer/pain reliever. Fast, effective relief of fever and pain. Compare to the active ingredient in Junior Strength Tylenol Meltaways (This product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark ... more info


Children's (2-11 Years) Tylenol FEVER & PAIN Suspension Liquid in BUBBLEGUM BURST flavor for fast effective relief of fever and pain due to teething, immunizations, headache, mild to moderate aches, minor muscle strains and sprains, colds of flu. 100 ml s ... more info



1 - 4 fl.oz. Children's Pain Relief Suspension Liquid Tropical Punch Flavor ... more info

amazon goldbox discount deals